# SDR MWEA981025

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 9915545507
- Condition: Cracked
- Location: Bs 332-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 332 351 RIGHT CUSP MEMBRANE AT LONG 18R CORRODED BULGING AND CRACKED.  MTC REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER.
